MathSciNet Relay Station
MathSciNet bibliographic data
MR903806 33A40 (41A60 60F05)
Athreya, Krishna B. Modified Bessel function asymptotics via probability. Statist. Probab. Lett. 5 (1987), no. 5, 325–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement